Feeling on edge!

Only into my 2nd week of decapeptyl and my moods are awful. Im moody one min and alright the next. Feeling like i want to cry over silly comments or thinking people are being insensitive when they really arent. :( fed up already and just dont know how to deal with it. Normally id be due my period in 5days but had the injection nearly 2weeks ago i dont know if im going to bleed or not either. Not sleeping to well and the stomach cramps and backache is coming alot now too. Wished the gynae had told me id maybe have these side effects as i may have said no. If this doesnt help me then what another waste of months trying to control hormones but actually making them worse. Just needed to vent on here as i dont know anyone else who suffers bad periods or endo so they just dont get it, turning into a right auld moan! Thanks for listening. x

3 Replies

oldestnewest
  • Hi, I feel the exact same regarding the mood swings as you described. I'm finding relationships with friends and family difficult, misunderstanding them, over thinking things that are said to me etc... It's a strain on top of all the other side affects...not sleeping well and some pain. You have my full sympathy!

    I'm on zoladex, and have just had my last injection....couldn't feel more low in mood, I wish someone had talked to me about the side affects....it was given without any counselling by my consultant.

    My way so far of dealing with it is to get out and walk, get some fresh air (if you're up to it), plan 'nice' things to do meet with a sympathetic friend? Have you got an endo support group in your area? I'm going to my first meeting tonight.

    It's not easy, the zoladex has helped my endo symptoms but at a cost to my mental health I feel.

    You have to weigh up the advantages against the side affects and see if its worth it.

    Hope this helps?

  • Thank you ur reply. Isnt it awful as you cant control ur moods and feelings. How long have you been on ur injection? Im trying to talk to my friend and make her understand what its like. Im very lucky that my boss is a pharmacist and hes been very understanding and i can chat to him about it, but cant explain to most people as its too much to explain. Thanks anyway and hope ur last bit of ur injection goes well :) xx

  • I feel for you, been there got the t shirt! I had Zoladex years ago and it really does affect your moods but if endo is the root of your problem it will starve the endo as oestrogen levels should drop as it sends you into a pseudo menopausal state. They usually give your a synthetic hrt like Tibolone alongside to help balance the hormones. My gyne told me if it works, it will tell me it's endo, if it doesn't it is more likely to be adhesions causing your problems. It unfortunately did not work for me and although I have a long history of extension endo, now I am in menopause and when I used it I was perimenopausal so they concluded the problematic scar tissue associated with endo was the primary culprit. For many women it does work, so persevere and fingers crossed for you.

You may also like...